# SDR AALA202508255830

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT HAND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. TROUBLESHOT PER FIM 33-50-00 AND WDM 33-51-21. FOUND CONNECTOR D12066 LOOSE. TIGHTENED CONNECTOR AND OPERATIONAL CHECK GOOD. PER AMM 33-51-01.
